# SDR PCAA0304065

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 31,457 hours, 35,516 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Lt Aileron
- Part time: 19,955 hours, 21,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ACFT HAD DEAD SPOT LT AILERON ROLL.  PITCH TRIM STIFF & OVER RESPONSIVE TO UP.  MX OP CHECKED ROLL SPOILERS & CHECKED RIGGING OF AILERON CABLE CIRCUIT.  CABLE TENSION ADJ FROM CONTROL WHEEL TO SPLITTER QUADRANT.  TRIM CABLES, TRAVELS & RIGGING CHECKED.  AILERON TRAVELS CHECKED ALONG WITH OPS CHECK OF SPOILER CUTOUT AT 140 KTS.  AILERON CONTROL CIRCUIT UNDER COCKPIT FLOOR CHECKED & VISUALLY INSPECTED.  WINGS VISUALLY INSPECTED, NO DEFECTS.  AILERONS & TRIMS VISUALLY INSPECTED.  ACFT TEST FLT UNSATISFACTORY.  ACFT ROLLS ABNORM LT PASSING THRU 10 DEG LT BANK.  ACFT ROLLS RT NORM.  MX CHECKED AILERON CABLE TENSION IN WINGS AND LT & RT AILERON BALANCE.  REPLACED LT AILERON & SERVO.  TEST FLT SATISFACTORY.
